# SDR SWAA062504

- Difficulty date: July 17, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 63,493 hours, 59,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND FUSELAGE SKIN BEAR STRAP CRACKED AT FWD CARGO DOOR CUTOUT FWD LOWER CORNER.  REPAIRED SKIN SECTION PER ER.
